Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226341
Title: Регуляция нелокальными условиями задачи управления начальным условием для эволюционных дифференциально-операторных уравнений
Authors: Абабна, Муса
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1998
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 2. – С. 60-63.
Abstract: We consider a control initial condition problem for evolution differential-operator equations which is non-correct in sense of Hadamar-Petrovski. It is solved with help of a regularization of the initial conditions by non-local conditions.
URI: http://elib.bsu.by/handle/123456789/226341
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1998, №2 (май)

Files in This Item:
File Description SizeFormat 
60-63.pdf661,97 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.